American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Bertrand Deroin and Christophe Dupont. Topology and dynamics of laminations in surfaces of general type. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Christine Laurent-Thiébaut. Stability of the embeddability under perturbations of the CR structure for compact CR manifolds. Trans. Amer. Math. Soc. 367 (2015) 943-958.
Abstract, references, and article information   
View Article: PDF

[3] Peter Ebenfelt and André Minor. On CR embeddings of strictly pseudoconvex hypersurfaces into spheres in low dimensions. Trans. Amer. Math. Soc. 366 (2014) 5693-5706.
Abstract, references, and article information   
View Article: PDF

[4] Sung-Yeon Kim. Regularity of rigid CR hypersurfaces in a sphere. Proc. Amer. Math. Soc. 139 (2011) 129-137. MR 2729077.
Abstract, references, and article information   
View Article: PDF

[5] George Marinescu and Nader Yeganefar. Embeddability of some strongly pseudoconvex CR manifolds. Trans. Amer. Math. Soc. 359 (2007) 4757-4771. MR 2320650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jong-Won Oh. Local Cauchy-Riemann embeddability of real hyperboloids into spheres. Proc. Amer. Math. Soc. 135 (2007) 397-403. MR 2255286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia